Posted by Shanon (Las Vegas, Nv) on 01/05/2016
[SIDE EFFECTS] Our 9 year old Boxer received several booster shots recently (approx 4 to 5 weeks ago).
My boyfriend's daughter works at a dog daycare/vet clinic and gets some services for free. She had mentioned this to us and said to let her know next time Roscoe needs anything. So we asked her about having his nails trimmed and she suggested she take him to work with her to have the service done. We said fine and off he went for the day.
When she brought him home she announced she'd had several boosters given to him and the vet had checked him for arthritis in his hips and blah blah blah. We were not thrilled and we've already decided next time we'll just pay someone to clip his nails because we feel she way overstepped her boundaries, but anyhow...
Beginning about a week after this all happened we noticed he smelled different. Not really foul, but different. He smells kinda like peanut butter with a dash of "dog needs a bath" smell on it.
Also we have noticed him occasionally dragging one foot (on the injection side) slightly and being a bit clumsy though his hind end. These symptoms neither of us have ever seen him exhibit before. We BOTH noticed.